Search
All Categories
    Menu Close

    Panadol Cold Relief PE 12s

    brand: Panadol

    Fast and effective relief of blocked nose, fever, body aches or other associated pains.

    SKU: 0051-16-086-R
    $11.00
    i h

    Direction
    For oral use only.
    Adults (including elderly) and children over 12 years: take 2 caplets with water, every 4-6 hours as needed. Do not take more than 8 caplets per day. If symptoms persists after 5 days, seek medical advice.
    Children under 12 years: Not recommended, except on the advice of a doctor. Do not use if you are allergic to paracetamol and/or phenylephrine HCl or any of the other ingredients in the product.

    Ingredients
    Each caplet contains: paracetamol 500mg and phenylephrine HCl 5mg. Contains potassium sorbate as preservative.

    Cautionary Instructions
    Do not take more frequently than every 4 hours.
    Do not take with any other products containing paracetamol and/or phenylephrine hydrochloride, or other medicines for the relief of cough and cold, congestion or blocked nose.
    Read the leaflet carefully before taking this product. Store below 30°C. Keep out of sight and reach of children

    0.0 0
    Write your own review Close
    • Product can be reviewed only after purchasing it
    • Only registered users can write reviews
    *
    *
    • Bad
    • Excellent
    • Bad
    • Excellent
    *
    *
    *
    Product tags
    Customers who bought this item also bought
    Picture of Vitamin B Complex Tab

    Vitamin B Complex Tab

    Helps the body to produce energy and form red blood cells.
    $0.08
    Picture of Aqueous Cream 100g

    Aqueous Cream 100g

    • Hypoallergenic.
    • Fragrance-free.
    • Colour-free
    • SLS-free.
    • Functions as a moisturiser, soap substitute, cleanser, make-up remover.
    $3.80
    Picture of 21C Vitamin C 500mg Slow Release 60s

    21C Vitamin C 500mg Slow Release 60s

    • Vitamin C helps promote healing of wounds and assists repair and replacement of body tissues.
    • Essential for the growth and maintenance of healthy bones and teeth.
    • No sugar, sodium, starch, yeast, artificial flavours, preservatives or animal products.
    • Vegetarian formula.

    $10.00 $8.00
    Picture of Fresubin 2Kcal Vanilla 200ml x 24

    Fresubin 2Kcal Vanilla 200ml x 24

    • Fresubin 2kcal Drink is a high energy, high protein and nutritionally complete oral feed that formulated for the dietary management of patients with or at risk of malnutrition such as elderly, patients with chronic wasting disease, peri-operative and post-operative patients. 
    • Free of lactose and gluten.  
    • Halal and Kosher. 
    • Fresubin 2kcal Drink contains 400kcal and 20g of protein in one bottle, which is the minimum effective dose needed to improve patient outcome.
    • Fresubin 2kcal Drink is fibre free and suitable for patients who cannot tolerate fibre or with fibre to maintain gut physiology.  

    Consumer Advice

    • Shake well before use. Open only when you are ready to consume.
    • To prevent any changes in the quality of the product, store and buy only the amount you would need for the next 2 months.
    • Store this product below 25 deg celsius.
    $93.60 $72.00
    Picture of 21C Eyebright Complex 30s

    21C Eyebright Complex 30s

    • Promotes healthy vision
    • It's an antioxident herb that fights free-radical damage
    • Beta carotene - a source of Vitamin A to nourish the eyes
    • Contains no added sugar, sodium, yeast, starch, artificial flavours, preservatives or animal products
    $15.00 $12.00
    Picture of Eye Mo Regular Eye Drops 7.5ml

    Eye Mo Regular Eye Drops 7.5ml

    Our eyes are one of the most important organs we possess.
    That's why it is important to maintain a good, regular eye care routine, to keep our eyes clean & healthy.

    • Eye Mo Regular Eye Drops relieves minor eye irritations such as itchiness and burning sensation in the eyes caused by exposure to harsh outdoor environment such as glare, dust, smoke and other airborne pollutants.
    $4.95